-
1
-
-
28744452988
-
Polynomial invariants for smooth four-manifolds
-
MR 92a:57035
-
Donaldson, S.K., Polynomial invariants for smooth four-manifolds, Topology 29 (1990), 257-315. MR 92a:57035
-
(1990)
Topology
, vol.29
, pp. 257-315
-
-
Donaldson, S.K.1
-
2
-
-
84941402488
-
Variation of moduli spaces and Donaldson invariants under change of polarization
-
CMP 96:02
-
Ellingsrud, G. and Götische, L., Variation of moduli spaces and Donaldson invariants under change of polarization, J. reine angew. Math. 467 (1995), 1-49. CMP 96:02
-
(1995)
J. Reine Angew. Math.
, vol.467
, pp. 1-49
-
-
Ellingsrud, G.1
Götische, L.2
-
5
-
-
84972502916
-
On the diffeomorphism types of certain algebraic surfaces, I
-
MR 89d:57046
-
Friedman, R., Morgan, J., On the diffeomorphism types of certain algebraic surfaces, I, J. Diff. Geom. 27 (1988), 297-369. MR 89d:57046
-
(1988)
J. Diff. Geom.
, vol.27
, pp. 297-369
-
-
Friedman, R.1
Morgan, J.2
-
8
-
-
0003445272
-
-
Vieweg, Braunschweig-Wiesbaden, MR 94d:57001
-
Hirzebruch, F., Berger, T., Jung, R., Manifolds and Modular forms, Vieweg, Braunschweig-Wiesbaden, 1992. MR 94d:57001
-
(1992)
Manifolds and Modular Forms
-
-
Hirzebruch, F.1
Berger, T.2
Jung, R.3
-
13
-
-
84967756678
-
Recurrence relations and asymptotics for four-manifold invariants
-
MR 94k:57046
-
Kronheimer, P., Mrowka, T., Recurrence relations and asymptotics for four-manifold invariants, Bull. Amer. Math. Soc. 30 (1994), 215-221. MR 94k:57046
-
(1994)
Bull. Amer. Math. Soc.
, vol.30
, pp. 215-221
-
-
Kronheimer, P.1
Mrowka, T.2
-
15
-
-
0013523619
-
Lower-degree Donaldson polynomial invariants of rational surfaces
-
MR 94f:14032
-
Li, W.P., Qin, Z., Lower-degree Donaldson polynomial invariants of rational surfaces, J. Alg. Geom. 2 (1993), 413-442. MR 94f:14032
-
(1993)
J. Alg. Geom.
, vol.2
, pp. 413-442
-
-
Li, W.P.1
Qin, Z.2
-
16
-
-
84972536319
-
Algebraic geometric interpretation of Donaldson's polynomial invariants
-
MR 93m:14007
-
Li, J., Algebraic geometric interpretation of Donaldson's polynomial invariants, J. Diff. Geom. 37 (1993), 417-465. MR 93m:14007
-
(1993)
J. Diff. Geom.
, vol.37
, pp. 417-465
-
-
Li, J.1
-
18
-
-
84972539449
-
Some blowup formulas for SU(2) Donaldson polynomials
-
MR 95e:57054
-
Ozsváth, P., Some blowup formulas for SU(2) Donaldson polynomials, J. Diff. Geom. 40 (1994), 411-447. MR 95e:57054
-
(1994)
J. Diff. Geom.
, vol.40
, pp. 411-447
-
-
Ozsváth, P.1
-
20
-
-
84972511092
-
Equivalence classes of polarizations and moduli spaces of sheaves
-
MR 94f:14007
-
Qin, Z., Equivalence classes of polarizations and moduli spaces of sheaves, J. Diff. Geom. 37 (1993), 397-413. MR 94f:14007
-
(1993)
J. Diff. Geom.
, vol.37
, pp. 397-413
-
-
Qin, Z.1
-
21
-
-
0000748872
-
Moduli of stable sheaves on ruled surfaces and their Picard groups
-
MR 93k:14018
-
Qin, Z., Moduli of stable sheaves on ruled surfaces and their Picard groups. J. reine angew. Math. 433 (1992), 201-219. MR 93k:14018
-
(1992)
J. Reine Angew. Math.
, vol.433
, pp. 201-219
-
-
Qin, Z.1
-
22
-
-
0004115731
-
-
Cambridge University Press, Cambridge, MR 58:16518
-
Rankin, R.A., Modular forms and functions, Cambridge University Press, Cambridge, 1977. MR 58:16518
-
(1977)
Modular Forms and Functions
-
-
Rankin, R.A.1
-
23
-
-
13644276850
-
Electric-magnetic duality, monopole condensation, and confinement in N = 2 supersymmetric Yang-Mills theory
-
MR 95m:81202a
-
Seiberg, N., Witten, E., Electric-Magnetic Duality, Monopole Condensation, and Confinement in N = 2 Supersymmetric Yang-Mills Theory, Nucl. Phys. B426 (1994), 19-52. MR 95m:81202a
-
(1994)
Nucl. Phys.
, vol.B426
, pp. 19-52
-
-
Seiberg, N.1
Witten, E.2
-
24
-
-
0348242805
-
-
Lectures for the Park City Geometry Institute
-
Stern, R., Computing Donaldson Invariants, Lectures for the Park City Geometry Institute, 1994.
-
(1994)
Computing Donaldson Invariants
-
-
Stern, R.1
-
25
-
-
0347612938
-
-
in preparation
-
Taubes, C.H., in preparation.
-
-
-
Taubes, C.H.1
-
26
-
-
0000368321
-
Monopoles and four-manifolds
-
CMP 95:05
-
Witten, E., Monopoles and Four-Manifolds, Math. Res. Lett. 1 (1994), 769-796. CMP 95:05
-
(1994)
Math. Res. Lett.
, vol.1
, pp. 769-796
-
-
Witten, E.1
|